# SDR ANCF20240216003

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N230AC
- Make and model: Airbus A320-214
- Aircraft serial: 3667
- Aircraft time: 38,194 hours, 26,005 cycles
- Engine: Cfmint CFM565B43
- Engine time: 16,450 hours, 11,020 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Rh
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON ENGINE 2 ( ENGINE STALL ) WEIGHT FOR LANDING 62.700, AFTER THRUST REDUCTION ENGINE PARAMETERS AGREE WITH THE CONDITION      THIS ITEM IS CONTROLLED BY WO-103931845 JIC-32S-71-00643-R00 CFM56-5B POWER PLANT REMOVED AND INTALLED
